• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2016 Vol.6(2): 96-99 ISSN: 2010-3697
DOI: 10.7763/IJMO.2016.V6.511

Remarks on the Optimal Portfolio Problem in Discrete Variables with Multiple Stochastic Processes

Naohiro Yoshida and Naoyuki Ishimura
Abstract—We are concerned with the optimal portfolio problem under stochastic environment; in particular, we deal with the case of two independent stochastic processes in discrete variables. One process is typical random walk, which is regarded as a discrete version of the standard Brownian motion, and the other is the Poisson process. We derive a discrete Hamilton-Jacobi-Bellman (HJB) equation for the value function and try to solve it. Examples are also discussed.

Index Terms—Discrete hamilton-jacobi-bellman equation, discrete processes, multiple stochastic processes, optimal portfolio problem.

Naohiro Yoshida is with the Graduate School of Economics, Hitotsubashi University, Kunitachi, Tokyo 186-8601, Japan (e-mail: ed141003@g.hit-u.ac.jp).
Naoyuki Ishimura is with the Faculty of Commerce, Chuo University, Hachioji, Tokyo 192-0393, Japan (e-mail: naoyuki@tamacc.chuo-u.ac.jp).


Cite: Naohiro Yoshida and Naoyuki Ishimura, "Remarks on the Optimal Portfolio Problem in Discrete Variables with Multiple Stochastic Processes," International Journal of Modeling and Optimization vol. 6, no. 2, pp. 96-99, 2016.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com